I have been on Naproxen for 2 weeks, and has made my lower back pain easier. I have a lower disc degeneration and my back went into spasm. I am about to stop taking the drug, as I feel I do not need it anymore. How long after stopping, would it be safe to enjoy a glass of wine, only I have read this drug can cause bleeding in the stomach, if you have alcohol. Any advise please. Karen
As long as you are off of it and it isn't causing any stomach related problems, you should be able to go ahead and enjoy that glass of wine now.
If this has helped your back, because you went off of it, you may experience pain again without relief.
I would talk to your doctor about the spasms.
I hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2012 • 4 answers
Posted 6 Apr 2013 • 1 answer
I have frequent muscle spasms in my back. It will start and when I try to stretch it just moves and?
Posted 18 Dec 2014 • 4 answers
Posted 13 Jul 2016 • 0 answers
Posted 14 Sep 2016 • 1 answer